# SDR HEED9568

- Difficulty date: April 24, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N236X
- Make and model: Bell 230
- Aircraft serial: 23015
- System (JASC): 3120 · Independent Instruments
- Part: Clock
- Part number: M8005BATT
- Condition: Defective
- Location: Cockpit
- Part time: 891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ONE SECOND ON CLOCK = THREE SECOND OF TIME. ORDER NEW.
